MAUDE Adverse Event Report: ZIMMER DENTAL HEAL COLLAR 3.5X5.5, 5MM

ZIMMER DENTAL HEAL COLLAR 3.5X5.5, 5MM
Catalog Number HC355
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).A1: patient identifier unknown / not provided.A2: age at time of the event unknown / not provided.A3: gender unknown / not provided.A4: patient weight unknown / not provided.D4: additional device information unknown / not provided.H4: device manufacturer date unknown / not provided.
 
Event or Problem Description
Doctor reported that gingiva former could not screw properly, threads could be damaged.Procedure was completed with a new device.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Zimvie received one (1) hc355, (heal collar 3.5x5.5, 5mm) for evaluation.Visual evaluation and a functional test was performed, there was slight wear on threads, however threaded with no issues with in-house implant.Dhr review was completed for the subject lot number 2021121019.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2021121019 for similar events and no other complaint was identified.Review completed utilizing keywords: dental: fit: does not seat.Based on the investigation and risk management file review, the most likely root cause determined from the investigation was missing or confusing instructions for use or the clinician damages screw surface (e.G.Scratches, dents resulting in removal of screw material).However, a definitive root cause could not be established.Therefore, based on the available information, a device malfunction did not occur.The abutment engaged with an in-house implant.The reported event was not confirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.

Brand Name
HEAL COLLAR 3.5X5.5, 5MM
Common Device Name
HEAL COLLAR
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key17597679
Report Number0002023141-2023-02328
Device Sequence Number15341504
Product Code NHA
UDI-Device Identifier00889024015036
UDI-Public(01)00889024015036(17)261224(10)2021121019
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K111852
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 01/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberHC355
Device Lot Number2021121019
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/23/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/22/2023
Supplement Report FDA Received Date01/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic